Buy Nurofen Zavance 24 Caplets Online | Pharmacy Direct

Nurofen Zavance 24 Caplets

Nurofen Zavance 24 Caplets

Brand: Nurofen
Catalogue ID:758728
Product Code: 9300631742975
Availability: In Stock
  • $7.49
    $6.49

    Save $1.00

Nurofen Zavance Caplets contain sodium ibuprofen, an anti-inflammatory that is absorbed up to twice as fast as standard Nurofen*.

Nurofen Zavance Caplets relieves pains such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, fever, sinus pain.

1. Milward Brown Link test Nurofen 2016
2. Dewland PM et al. BMC Clin Pharmacol 2009;9:19.
3. Schleier P et al. Int J Clin Pharmacol Ther 2007;45:8997.
5. Norholt SE et al. Int J Clin Pharmacol Ther 2011;49:7229.
Applies to caplets and tablets only:
4. Moore RA et al. Pain 2014;155:1421.
6. Moore RA et al. Cochrane Database Syst Rev 2015;11:CD010794.

*Results from a scientific review of over-the-counter pain relievers, including standard and fast-acting formulations of ibuprofen.

Ingredients:
Ibuprofen sodium dihydrate 256mg (equiv. ibuprofen 200mg) | Contains no gluten, wheat, or lactose | Contains sucrose | Contains no preservatives | M

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Nurofen Zavance 24 Caplets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Tags: Nurofen Zavance 24 Caplets, 9300631742975, Pain Relief

Customers who bought Nurofen Zavance 24 Caplets also bought

Sudafed Nasal Spray Refill 20ml

Sudafed nasal decongestant refill 20ml Get relief from nasal congestion from Colds, Flu, Hayfever & ..

$8.39
Best Price Ex Tax: $8.39

Fess Sinu Cleanse Nasal & Sinus Mist Saline Spray 100ml

Fess Sinu-Cleanse Nasal Irrigation spray. Non-medicated Hypertonic Saline Solution. Sodium Chloride..

$14.99
Best Price Ex Tax: $13.63

Panadol 500mg 100 Tablets

General InformationUse panadol for * headache/ tension headache * toothache * cold and flu symptoms ..

$13.99
Best Price Ex Tax: $13.99

Natures Own Double Strength Cold Sore Relief 50 Tablets

Nature's Own Double Strength Cold Sore Relief is a potent formulation of Lysine, an essential amino ..

$12.99 $9.99
Save Ex Tax: $9.08
"); ");

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email